Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
28 p, 497.5 KB A class of polynomial planar vector fields with polynomial first integral / Ferragut, Antoni (Universitat Jaume I. IMAC i Departament de Matemàtiques) ; Galindo, Carlos (Universitat Jaume I. IMAC i Departament de Matemàtiques) ; Monserrat, Francisco (Universitat Politècnica de València. E.T.S. d'Informatica Aplicada)
2015 - 10.1016/j.jmaa.2015.04.062
Journal of mathematical analysis and applications, Vol. 430 (2015) , p. 354-380  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.